MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 7 VARUS 8 DG SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 7 VARUS 8 DG SHORT; HIP COMPONENT
Model Number PRTLE027
Medical Device Problem Codes Loss of Osseointegration (2408); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to loosening - stem|malalignment - stem.Srnjr number: (b)(4), side:r, frasa: p2 - mild disease not incapacitating.

Brand Name
PROFEMUR® TL CLASSIC STEM SIZE 7 VARUS 8 DG SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12637268
Report Number3010536692-2021-00542
Device Sequence Number1204917
Product Code JDI
UDI-Device IdentifierM684PRTLE0271
UDI-PublicM684PRTLE0271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTLE027
Device Catalogue NumberPRTLE027
Device Lot Number1720003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown